Integrable discretizations of the Dym equation

Bao Feng Feng, Jun ichi Inoguchi, Kenji Kajiwara, Ken ichi Maruno, Yasuhiro Ohta

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Integrable discretizations of the complex and real Dym equations are proposed. N-soliton solutions for both semi-discrete and fully discrete analogues of the complex and real Dym equations are also presented.

Original languageEnglish
Pages (from-to)1017-1029
Number of pages13
JournalFrontiers of Mathematics in China
Issue number5
Publication statusPublished - Oct 2013

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)


Dive into the research topics of 'Integrable discretizations of the Dym equation'. Together they form a unique fingerprint.

Cite this